Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What could be the reason for delayed period and now bleeding is heavier and very red ?

my period was 3 months late now they have arrived,for the first few days the bleeding was normal now a week later it is a lot heavier and also very red what could it be.
Asked On : Fri, 23 Mar 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
Hello. Welcome to HCM.
Now that you have started having periods, it may not be possible to accurately diagnose the cause for a 3 month amenorrhoea, Commonly the cause can be pregnancy leading to abortion now, or even presence of some ovarian cyst which may be now regressed or burst.
The best approach will be to have an ultrasound immediately as well as when period stops, so that whatever is the cause can be best decided.
Take care
Answered: Fri, 23 Mar 2012
I find this answer helpful
  User's Response
thank you for the inquiry.

what is your age? height and weigh/ do you have hypothyroid problem? Is the periods irregular for the last few months/

try the folowing ayurveda medicine:

1.sukumaram kashayam tablet 2-0-2- before food

2. asokaristam 25ml twice daily after food
Answered: Fri, 23 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor